# SDR ASAA2015020910856

- Difficulty date: February 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED AT 727B, LBL 45.5 INBD FLANGE AFT HOLE AND OTBD FLANGE FORWARD AND AFT HOLES, 3 EA.  ACFT GROUNDED.  REPAIRED MAIN CABIN SEAT TRACK AT BS 727B, LBL45.50 INBD AND OTBD FLANGE IAW EA SB737-53-1296-NG-123 REV NEW AND REO G18740, REV B.  THIS IS A CATEGORY A REPAIR, NO FURTHER ACTION REQUIRED.
